Real projective structures on Riemann surfaces
Compositio Mathematica, Volume 48 (1983) no. 2, pp. 223-269.
@article{CM_1983__48_2_223_0,
     author = {Faltings, Gerd},
     title = {Real projective structures on {Riemann} surfaces},
     journal = {Compositio Mathematica},
     pages = {223--269},
     publisher = {Martinus Nijhoff Publishers},
     volume = {48},
     number = {2},
     year = {1983},
     zbl = {0511.30034},
     mrnumber = {700005},
     language = {en},
     url = {http://www.numdam.org/item/CM_1983__48_2_223_0/}
}
TY  - JOUR
AU  - Faltings, Gerd
TI  - Real projective structures on Riemann surfaces
JO  - Compositio Mathematica
PY  - 1983
DA  - 1983///
SP  - 223
EP  - 269
VL  - 48
IS  - 2
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1983__48_2_223_0/
UR  - https://zbmath.org/?q=an%3A0511.30034
UR  - https://www.ams.org/mathscinet-getitem?mr=700005
LA  - en
ID  - CM_1983__48_2_223_0
ER  - 
%0 Journal Article
%A Faltings, Gerd
%T Real projective structures on Riemann surfaces
%J Compositio Mathematica
%D 1983
%P 223-269
%V 48
%N 2
%I Martinus Nijhoff Publishers
%G en
%F CM_1983__48_2_223_0
Faltings, Gerd. Real projective structures on Riemann surfaces. Compositio Mathematica, Volume 48 (1983) no. 2, pp. 223-269. http://www.numdam.org/item/CM_1983__48_2_223_0/

[1] W. Abikoff: The Real Analytic Theory of Teichmüller Space. Springer Lecture Notes in Math. 820 (1980). | MR | Zbl

[2] H.M. Farkas and I. Kra: Riemann Surfaces. Springer, New York 1980. | MR | Zbl

[3] R.C. Gunning: Lectures on Riemann Surfaces. Princeton Univ. Press, Princeton 1966. | MR | Zbl

[4] R.C. Gunning: Special Coordinate Coverings on Riemann Surfaces. Math. Ann. 170 (1967) 67-86. | MR | Zbl

[5] N.S. Hawley: Half-order Differentials on Riemann Surfaces. Acta Math. 115 (1966) 199-236. | MR | Zbl

[6] N. Katz: An Overview on Deligne's Work ... in: Proc. Symp. pure Math. XXVIII, AMS, Providence 1976.

[7] F. Klein: Vorlesungen über die hypergeometrische Funktion. Springer, Berlin 1933. | JFM | MR

[8] I. Kra: Automorphic Forms and Kleinian Groups. Benjamin, Reading 1972. | MR | Zbl

[9] C. Pommerenke: Univalent Functions. Vandenhoeck & Ruprecht, Göttingen 1975. | MR | Zbl

[10] J.P. Serre: Trees. Springer, Berlin 1980. | MR | Zbl

[11] A. Weil: Généralisation des fonctions abéliennes. Journ. Math. 17 (1938) 47-87. | JFM | Zbl